# SDR FDKA200706277

- Difficulty date: June 15, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 14,129 hours, 13,042 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0984
- Condition: Faulty
- Location: Rudder
- Part time: 12,715 hours, 11,616 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6134 MCO-PNS (1616 PHX LCL).  RUDDER SYSTEM 1 WON'T SHUT OFF.  MX REMOVED AND REPLACED RUDDER PRESSURE SWITCH.
